Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 6, NWS San Diego, CA

March 20, 2011

NWS San Diego, CA issued this small craft advisory at Mar 20, 2011, 9:25 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2011, 9:25 PM PDT (04:25 UTC)
Expired
Mar 21, 2011, 4:53 AM PDT
In force
7 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WHUS76 KSGX 210425
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
925 PM PDT SUN MAR 20 2011

...GALE WARNING CANCELLED...
...SMALL CRAFT ADVISORY FOR WIND AND SEAS OVERNIGHT...

.THE STRONG COLD FRONT ASSOCIATED WITH THE PACIFIC STORM HAS MOVED
ONTO THE COAST. OCCASIONAL WINDS OF 20 KNOTS WITH GUSTS TO 30
KNOTS WILL CONTINUE OVERNIGHT. VERY CHOPPY SEAS OF 10 FEET OR
MORE WILL ALSO OCCUR...INCLUDING LOCAL WIND DRIVEN SWELL FROM THE
SOUTH AND SOUTHWEST. SEAS WILL GRADUALLY DIMINISH LATE TONIGHT.

PZZ750-775-211200-
/O.CAN.KSGX.GL.W.0003.000000T0000Z-110321T1200Z/
/O.NEW.KSGX.SC.Y.0006.110321T0425Z-110321T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
925 PM PDT SUN MAR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KT WITH GUSTS NEAR 30 KT WILL
  OCCUR AS THE STORM SYSTEM CONTINUES TONIGHT.

* SEAS: 9 TO 12 FEET INCLUDING THE SOUTH TO SOUTHWEST WIND SWELLS.
  SEAS WILL BE VERY CHOPPY WITH VARIABLE PERIODS BETWEEN 7 AND 12 
  SECONDS.

* THE WINDS AND SEAS WILL DIMINISH BY EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
1 follow-up statement
321 
WHUS76 KSGX 211153
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
453 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS CONTINUES FOR THE OUTER WATERS...
...SMALL CRAFT ADVISORY FOR THE INNER WATERS HAS EXPIRED...

.SEAS CONTINUE ABOVE 10 FT IN THE OUTER WATERS. THE SEAS ARE
EXPECTED TO SLOWLY DIMINISH AND BE BELOW 10 FT BY 11 AM. SEAS HAVE
DROPPED BELOW 10 FT IN THE INNER WATERS.

PZZ775-211800-
/O.CAN.KSGX.SC.Y.0006.000000T0000Z-110321T1200Z/
/O.NEW.KSGX.SW.Y.0006.110321T1153Z-110321T1800Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
453 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
PDT THIS MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
11 AM PDT THIS MORNING. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

* WINDS: SOUTHWEST TO WEST 10 TO 15 KT WITH GUSTS TO 20 KT WILL
  CONTINUE THROUGH TODAY.

* SEAS: AROUND 12 FEET...MAINLY SOUTHWEST PART. SEAS WILL
  GRADUALLY DROP TODAY AND SHOULD BE BELOW 10 FT BY LATE MORNING.

* THE WINDS AND SEAS WILL DIMINISH BY EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ750-211300-
/O.CAN.KSGX.SC.Y.0006.000000T0000Z-110321T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
453 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE DROPPED BELOW 10 FT AND ARE EXPECTED TO CONTINUE TO DIMINISH.

$$

WHITLOW

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 9:10 PM PDT, 15 minutes earlier.

Area forecast discussion, Mar 20, 9:10 PM PDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
910 PM PDT SUN MAR 20 2011

.SYNOPSIS...
A LATE SEASON WINTER STORM WILL BRING COOLER WEATHER...STRONG GUSTY
WINDS...HEAVY RAINFALL...AND HEAVY MOUNTAIN SNOW ABOVE 6000 FEET
THIS AFTERNOON THROUGH TONIGHT. SCATTERED SHOWERS WILL CONTINUE
THROUGH MONDAY WITH DRY WEATHER FOR TUESDAY. A LOW PRESSURE ALOFT
WILL CONTINUE THE COOL AND DAMP WEATHER AT TIMES THROUGH THE WEEK
WITH CHANCES FOR PRECIPITATION RETURNING LATE WEDNESDAY THROUGH
EARLY THURSDAY...AND AGAIN THURSDAY NIGHT THROUGH FRIDAY NIGHT.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A POWERFUL LATE WINTER STORM WAS CENTERED JUST OFF THE CENTRAL
CALIFORNIA COAST THIS EVENING. RAPIDLY FALLING SURFACE PRESSURES
HAVE CREATED A LARGE FIELD OF STRONG WINDS OVER MUCH OF THE STATE.
GUSTS OVER 50 MPH HAVE BEEN LOGGED AT TIMES BY SPOTTERS IN SEVERAL
AREAS...AND A FEW GUSTS OVER 100 MPH ON THE NE SLOPES OF THE SAN
BERNARDINO MOUNTAINS AND INTO THE HIGH DESERTS WHERE CONSIDERABLE
WIND DAMAGE HAS BEEN REPORTED. SEE LAXLSRSGX.

IR SATELLITE IMAGERY SHOWS MOST OF THE ENHANCEMENT OVER NORTHERN
PORTIONS OF THE CWA AND CONTINUING NORTH. THE SURFACE COLD FRONT
APPEARED TO BE FROM NEAR SANTA MONICA BAY SW TO NEAR SAN CLEMENTE
ISLAND AT 9 PM PDT. ADDITIONAL IR ENHANCEMENT WAS OCCURRING AHEAD OF
THE FRONT AND SHOULD BRING INCREASING RAIN RATES ACROSS THE AREA
UNTIL AROUND MIDNIGHT WHEN THE FRONT IS FORECAST TO MOVE ONSHORE AND
THEN QUICKLY EASTWARD TOWARD THE DESERT. BEHIND THE FRONT WINDS WILL
DROP OFF ALONG WITH THE STEADY RAIN. A FLASH FLOOD WATCH REMAINS IN
EFFECT ALONG WITH WINTER WEATHER ADVISORIES FOR THE HIGHER MOUNTAINS
WHERE HEAVY SNOW AND STRONG WINDS WILL MAKE TRAVEL EXTREMELY
HAZARDOUS. SNOW LEVELS MAY RISE FOR A SHORT TIME AHEAD OF THE
FRONT...BUT SHOULD GENERALLY FALL LATE TONIGHT AND MON MORNING
ALLOWING SOME SNOW TO ACCUMULATE ON THE HIGHER PEAKS IN THE SAN
DIEGO MOUNTAINS.

THERE ARE A VARIETY OF ADVISORIES AND WARNINGS IN EFFECT TONIGHT AND
ARE LISTED BELOW FOR FURTHER INFORMATION.

FOR TOMORROW...THE COLDEST AIR WILL ARRIVE. AS THE WARM MARCH SUN
TRIES TO HEAT THE SURFACE AND WE FIND OURSELVES IN THE FAVORABLE
LEFT REAR 120 KT JET ENTRANCE REGION...EXPECT CONVECTIVE CLOUDS
WILL GROW...ALONG WITH SCATTERED SHOWERS...A FEW OF WHICH COULD
MUSHROOM INTO THUNDERSTORMS AND BE HEAVY. THE THREAT WILL DIMINISH
MON NIGHT AS THE WHOLE SYSTEM EXITS THE REGION.

GENERALLY FAIR AND DRY FOR TUESDAY WITH MINOR WARMING.

WEDNESDAY THROUGH SUNDAY...
THE UNSETTLED WEATHER PATTERN...DOMINATED BY BROAD TROUGHING OVER
THE WESTERN U.S...WILL CONTINUE INTO NEXT WEEKEND WITH ANOTHER PAIR
OF WEATHER SYSTEMS THAT COULD BRING PRECIPITATION TO SOUTHWEST
CALIFORNIA. NEITHER IS EXPECTED TO BE AS STRONG NOR AS WET AS THE
ONE THROUGH MONDAY. DUE TO DIFFERENCES IN THE MODEL SOLUTIONS...
SIGNIFICANT UNCERTAINTY REMAINS AS TO THE TIMING AND INTENSITY OF
THESE SYSTEMS. AT THIS TIME...BEST ESTIMATES ARE THAT THE FIRST
SYSTEM WOULD MOVE THROUGH SOCAL LATE WEDNESDAY THROUGH EARLY
THURSDAY WITH THE SECOND SYSTEM SOME TIME THURSDAY NIGHT THROUGH
FRIDAY NIGHT.

&&

.AVIATION...
210415Z...SQUALL LINE MOVING THROUGH KSAN WILL BRING SOUTH WINDS
GUSTING TO 40 KNOTS...BUT WINDS WILL LOWER TO GENERALLY 15-25 KT
AFTER 05Z AND BECOME SOUTHWESTERLY. OTHERWISE...SHOWERS WILL
CONTINUE OVERNIGHT OVER THE REGION WITH A SLIGHT CHANCE OF
TSTORMS...BECOMING MORE SCATTERED LATE TONIGHT AND MONDAY. CIGS WILL
MOSTLY BE AROUND 3000 FT AGL OVERNIGHT...BUT WILL TEMPORARILY LOWER
TO 1000 FEET IN HEAVIEST SHOWERS. VIS WILL TEMPORARILY LOWER TO
UNDER 2 MI IN HEAVIEST SHOWERS.

&&

.MARINE...
210415Z...STRONGEST WINDS WERE MOVING EAST OUT OF THE COASTAL WATERS
AND ONTO LAND. IT APPEARS THAT MOST GUSTS SHOULD BE UNDER 34
KNOTS...SO THE GALE WARNING WILL BE LOWERED TO A SMALL CRAFT
ADVISORY...WHICH WILL BE IN EFFECT UNTIL 5 AM MONDAY. WIND-DRIVEN
SWELL WILL GRADUALLY LOWER OVERNIGHT AND MONDAY...BUT UNTIL MIDNIGHT
SOME COMBINED SEAS WILL BE GREATER THAN 10 FEET.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 9 AM PDT
     MONDAY ABOVE 5500 FEET FOR THE SAN DIEGO COUNTY MOUNTAINS.

     WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM PDT MONDAY FOR THE
     RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO COUNTY MOUNTAINS.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT BELOW
     6000 FEET FOR THE RIVERSIDE COUNTY MOUNTAINS.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM PDT MONDAY FOR THE
     COACHELLA VALLEY...SAN DIEGO COUNTY DESERTS.

     HIGH WIND WARNING FROM 6 AM THIS MORNING TO 3 AM PDT MONDAY FOR
     THE APPLE AND LUCERNE VALLEYS...SAN BERNARDINO COUNTY
     MOUNTAINS.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
     THE APPLE AND LUCERNE VALLEYS.

     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 AM PDT MONDAY
     ABOVE 6000 FEET FOR THE RIVERSIDE COUNTY MOUNTAINS.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM PDT MONDAY FOR
     THE SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY
     VALLEYS.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
     THE SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY
     MOUNTAINS...SAN DIEGO COUNTY VALLEYS.

     WINTER STORM WARNING FROM 6 AM THIS MORNING TO 6 AM PDT MONDAY
     ABOVE 6000 FEET FOR THE SAN BERNARDINO COUNTY MOUNTAINS.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT BELOW
     6000 FEET FOR THE SAN BERNARDINO COUNTY MOUNTAINS.

     WIND ADVISORY FROM NOON TODAY TO 3 AM PDT MONDAY FOR THE SANTA
     ANA MOUNTAINS AND FOOTHILLS.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
     THE ORANGE COUNTY COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND
     FOOTHILLS.

     WIND ADVISORY FROM NOON TODAY TO 3 AM PDT MONDAY FOR THE ORANGE
     COUNTY COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE.

PZ...SMALL CRAFT ADVISORY THROUGH 5 AM PDT MONDAY FOR THE COASTAL
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
     30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...JAD/PG
AVIATION/MARINE...MAXWELL
SEVERE WEATHER...MOEDE

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Mar 20, 5:45 AM PDT, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
545 AM PDT SUN MAR 20 2011

CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-201300-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY
MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY
MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO
COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30
NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
545 AM PDT SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A STRONG PACIFIC STORM WILL BRING HEAVY RAINFALL WITH THE POTENTIAL
FOR FLASH FLOODING...HEAVY MOUNTAIN SNOWFALL ABOVE 6000 FEET...AND
STRONG GUSTY WINDS. THE STRONGEST PART OF THE STORM IS EXPECTED LATE
THIS AFTERNOON THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER FOR EARLY
MONDAY.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS
REQUESTED FOR THIS AFTERNOON THROUGH LATE TONIGHT.

MARTIN

In the hours before

Local storm report, Mar 20, 4:03 PM PDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
403 PM PDT SUN MAR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     NON-TSTM WND GST HUNTINGTON BEACH        33.69N 118.01W
03/20/2011  M60.00 MPH       ORANGE             CA   TRAINED SPOTTER

            WIND GUST OF 52 KNOTS MEASURED BY A HUNTINGTON BEACH
            LIFEGUARD. BLOWING SAND AND TRASH CANS BLOWN AROUND THE
            BEACH.

&&

MOKER
Special weather statement, Mar 20, 8:15 PM PDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
815 PM PDT SUN MAR 20 2011

CAZ043-210400-
SAN DIEGO COUNTY COASTAL AREAS-
815 PM PDT SUN MAR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN DIEGO COUNTY UNTIL
900 PM PDT...

AT 759 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS 10 MILES OFF THE COAST MOVING EAST
AT 40 MPH.

THIS SQUALL LINE WILL REACH CARLSBAD...ENCINITAS...DEL MAR AND LA
JOLLA...PACIFIC BEACH AND SAN DIEGO BY 845 PM...AND IMPERIAL BEACH
BY 900 PM. WIND GUSTS OF 40 TO 50 MPH ALONG WITH BRIEF HEAVY
DOWNPOURS ARE LIKELY WITH THIS LINE OF STORMS.

LAT...LON 3266 11717 3268 11719 3267 11725 3278 11726
      3282 11729 3287 11726 3301 11729 3315 11735
      3331 11749 3337 11758 3343 11755 3314 11722
      3257 11702 3257 11714
TIME...MOT...LOC 0306Z 216DEG 46KT 3317 11731

MOEDE
Special weather statement, Mar 20, 9:10 PM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
910 PM PDT SUN MAR 20 2011

CAZ043-050-210500-
SAN DIEGO COUNTY VALLEYS-
SAN DIEGO COUNTY COASTAL AREAS-
910 PM PDT SUN MAR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN DIEGO COUNTY UNTIL
1000 PM PDT...

AT 900 PM PDT...A SQUALL LINE EXTENDED FROM ESCONDIDO SOUTHWARD TO
IMPERIAL BEACH. THIS LINE OF STRONG STORMS HAS A HISTORY OF
PRODUCING HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO 50 MPH.

THE STRONG WIND GUSTS MAY RESULT IN DOWNED TREES AND POWER LINES IN
SOME AREAS. HEAVY DOWNPOURS WILL REDUCE VISIBILITIES TO LESS THAN A
100 HUNDRED YARDS AT TIMES.

THIS LINE WAS MOVING EAST ACROSS THE COUNTY THIS EVENING AND WILL
AFFECT DEL MAR...PACIFIC BEACH...SAN DIEGO...ESCONDIDO...SAN
MARCOS...MIRA MESA...MIRAMAR...CHULA VISTA AND IMPERIAL BEACH
THROUGH 10 PM.

LAT...LON 3264 11716 3268 11719 3268 11723 3296 11728
      3341 11706 3257 11667 3253 11702 3253 11713
TIME...MOT...LOC 0359Z 180DEG 0KT 3279 11707

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 5:46 PM PDTSpecial Marine WarningSGX59 min
Mar 20, 6:44 PM PDTSpecial Marine WarningSGX61 min
Mar 20, 7:13 PM PDTSevere Thunderstorm WarningSGXOrange47 min
Mar 20, 7:38 PM PDTCoastal Flood AdvisorySGXSan Diego4 hr
Mar 20, 7:47 PM PDTSpecial Marine WarningSGX43 min
Mar 20, 8:15 PM PDTSpecial Weather StatementSGXSan Diego45 min
Mar 20, 8:31 PM PDTSpecial Marine WarningSGX44 min
Mar 20, 9:10 PM PDTSpecial Weather StatementSGXSan Diego50 min
Mar 20, 9:57 PM PDTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino, San Diego5 hr
Mar 20, 10:34 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino, San Diego5 hr
Mar 21, 2:59 AM PDTWinter Weather AdvisorySGXRiverside, San Bernardino, San Diego15 hr
Mar 21, 4:46 AM PDTSpecial Weather StatementSGXOrange59 min
Mar 21, 4:53 AM PDTSmall Craft Advisory for Hazardous SeasSGX6 hr
Mar 21, 10:58 AM PDTSpecial Weather StatementSGXOrange47 min

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.